# SDR UPS96220635

- Difficulty date: July 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UP
- Make and model: Boeing 727180C
- Aircraft serial: 19874
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Mount Angle
- Condition: Cracked
- Location: Nr 4 Le Flap Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, LT WING NR 4 SLAT ACTUATOR ROD END MOUNT ANGLE O/B AND I/B SIDES ARE CRACKED.  REMOVED CRACKED FLANGE FROM I/B AND O/B RIBS, FAB'D AND INSTALLED REPAIR ANGLE IAW SRM 51-40-3.
